# SDR CALA9801030

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DELAMINATING AT AFT UPPER CORNER OF LT WINDOW NR 12.  THE DELAMINATED AREA OF SKIN WAS TRIMMED OUT.  TWO SPLICES AND A DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-20-00, FIGURE 8, PAGE 89, 51-21-01, AND 51-31-01.
